View Single Post
Old 05-04-2013, 07:06 AM   #1
gingersmommy gingersmommy is offline
Newbie
(female)
 
Join Date: May 2013
Location: Bmoreloving
Posts: 3
gingersmommy HB User
Smile Allergy to what?

I was taking a medication for my foot from stepping on a nail called Cipro. Had bought a new shampoo called Purell, and bar soap dial, and was wearing my puffy black jacket I wear on occasions. While using the shampoo, I don't recall getting itchy... on the jacket I itch sometimes but because my dogs and cats lay everywhere and shed so much hair you could knit couple of blankets. The dial I started to itch but I don't remember if on my back, just was on my legs and arms. I was taking Cipro during using the shampoo after finishing, I still have the itchy rash on my back upper part, and it's been there for about 2 weeks now. Also had diarrhea. Sorry about that, didn't mean to churn your stomachs, if did. lol. It's all in between the uses. The lose stools could have been from the discontinuance of the medication. Not sure. I hate going to the hospitals for non-life threatening situations. Thanks for reading!

[URL=http://**********.us/photo/my-images/822/backkx.png/][IMG]http://**********.us/a/img822/5540/backkx.png[/IMG][/URL]

Last edited by gingersmommy; 05-04-2013 at 07:08 AM.